# SDR USAA920070918

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 79,990 hours, 31,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 141N517048
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-12 CHECK - NR 6501492, CORROSION ON CABIN FLOOR SUPPORT, BS 365.25 - BS 377.70, LBL 60, WL 208.  REPLACED CABIN FLOOR SUPPORT, BS 365.25 - BS 377.70, LBL 60, WL 208 IAW B757-200 SRM 51-40-02.
